Advil Children's Suspension, Blue Raspberry Flavored 4 Fl Oz
Olympia Plaza Gifts

Advil Children's Suspension, Blue Raspberry Flavored 4 Fl Oz

Regular price $8.56 $0.00

Purpose Fever Reducer,

Pain Reliever


Manufacturer Pfizer


Active Ingredients Each 5 mL: Ibuprofen 100 mg (NSAID) (Nonsteroidal Anti-Inflammatory Drug)


Directions This product does not contain directions or complete warnings for adult use. Do not give more than directed. Shake well before using. Find right dose on chart below. If possible, use weight to dose; otherwise use age. Repeat dose every 6-8 hours, if needed. Do not use more than 4 times a day. Measure only with the blue dosing cup provided. Dosing cup to be used with Children's Advil Suspension only. Do not use with other products. Dose lines account for product remaining in cup due to thickness of suspension. Under 24 lbs, under 2 yrs., ask a doctor. 24-35 lbs, 2-3 yrs., 1 tsp. 36-47 lbs, 4-5 yrs., 1 1/2 tsp. 48-59 lbs, 6-8 yrs., 2 tsp. 60-71 lbs, 9-10 yrs., 2 1/2 tsp. 72-95 lbs, 11 yrs., 3 tsp. One dose lasts 6-8 hours. Store at 20-25 degrees C (68-77 degrees F).


Inactive Ingredients Artificial and Natural Flavors; Carboxymethylcellulose Sodium; Citric Acid Monohydrate; Edetate Disodium; FD&C Blue No. 1; Glycerin; Microcrystalline Cellulose; Polysorbate 80; Propylene Glycol; Purified Water; Sodium Benzoate; Sodium Citrate; Sorbitol Solution; Sucrose; Xanthan Gum; Each Teaspoon Contains: Sodium 10 mg


Uses Temporarily: reduces fever; relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches. Lasts up to 8 hours. For ages 2-11 years. Great convenience: long duration means fewer doses needed per day. Alcohol free.




More from this collection